BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by certain drifts and singular potentials

Participants in the publication
Hongwei Long (Author)
Isabel Simão (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS

Publication Identifiers
ISSN - 1534-0392

Volume
8
Number
2

Starting page
167
Last page
183

Rankings
Web Of Science Q2 (2004) - 0.618 - Mathematics, Applied
Web Of Science Q1 (2004) - 0.618 - Mathematics


Export

APA
Hongwei Long, Isabel Simão, (2004). Essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by certain drifts and singular potentials. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 8, 167-183. ISSN 1534-0392. eISSN .

IEEE
Hongwei Long, Isabel Simão, "Essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by certain drifts and singular potentials" in COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol. 8, pp. 167-183, 2004.

BIBTEX
@article{21850, author = {Hongwei Long and Isabel Simão}, title = {Essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by certain drifts and singular potentials}, journal = {COMMUNICATIONS ON PURE AND APPLIED ANALYSIS}, year = 2004, pages = {167-183}, volume = 8 }